# SDR E81RJT229443

- Difficulty date: February 14, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N816LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258363
- Aircraft time: 9,676 hours, 6,044 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 25FC5803
- Condition: Cracked
- Location: Mlg Door
- Part time: 9,676 hours, 6,044 cycles
- Component: Mlg Door, Raythn
- Component part number: 25GF317
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED AN UNLOCKED LANDING GEAR/DOOR INDICATION FOLLOWING GEAR RETRACTION AFTER DEPARTURE.  LANDING GEAR WAS CYCLED AND INDICATIONS WERE NORMAL FOLLOWING RETRACTION.  NO UNUSUAL NOISE/BUFFETING, NOTED DURING CRUISE FLIGHT.  UPON ARRIVAL NOTED THE LT WHEEL WELL (INBD) DOOR SAGGING OPEN AT THE AFT END.  FOUND THE BRACKET (800XP IPC 32-10-00-10 NR 215) ATTACHING THE WHEEL WELL DOOR AFT SUPPORT ASSY (800XP IPC 32-10-00-10 NR 185) CRACKED ACROSS THE MOUNTING LUGS FOR THE PN 25FC5805 AFT SUPPORT ASSY.  ATTACH BOLT (800XP IPC 32-10-00-10 NO. 180). 1 (OF 4) MOUNTING LUG SHOWS POSSIBLE EVIDENCE OF PRE-EXISTING CRACK APPROX HALFWAY THROUGH LUG.  FAILURE MODE UNKOWN, POSSIBLY CAUSED BY DOOR MISRIGGING OR FATIGUE.  RECOMMEND MFG INVESTIGATE WHETHER A RELATIVELY ISOLATED INCIDENT OR IF MORE FREQUENT OR MORE DETAILED INSPECTIONS ARE WARRANTED.
